I had an allergic reaction to something but nod idea what but anyway this start Wednesday has a little red patch on my boob and now Friday and my skin is so itchy and sore, but Wednesday I took two antihistamine tablets and used antihistamine cream which had no affect, I have been to the urgent care centre on Thursday who gave me an antihistamine tablet while I was waiting to be seen and then they gave me stronger antihistamine tablets and a steriod cream, this had no affect, my knees started aching, that stopped and my toes started to swell. That calmed down then later on the night my hands started swelling and the hives got worse, I went back to the urgent care centre who gave me steriod tablets however the pharmacy was shut so I bought some lotion that you use for chicken pox, they stopped the itching on my arms but not my legs, anyway I had the worse night sleep ever and woke up today (friday) my hands are still swollen but there was no redness but a slight itch, I took my 8 steriod tablets but haven't had any effect yet. My toes are now swelling and are really itchy, backs of my legs are itchy and my swollen hands are itchy and the rash is on my face again but it also made my eye lid swell yesterday. So in summary I've used antihistamine tablets, antihistamine cream, lotion to relieve the itching, steriod cream and steriod tablets. I've tried a cool bath, cool wash cloth and ice pack but nothing is works. What the hell can I do?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Posted 13 Oct 2010 • 4 answers
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
Posted 21 Jun 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer